Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Vaginal swelling due to spermicide - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1358 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi ,
Doctor :   I am Dr AAAAAAA
Doctor :   How can I help ou?
User :   I think my vagina is swollen as a reaction to spermicide. How do I get the swelling to go away?
Doctor :   *you?
Doctor :   Ok.
Doctor :   Since how long do you have the swelling?
User :   2 days
Doctor :   Do you have any other symptoms?
User :   no
Doctor :   Like fever,vaginal discharge,bleeding?
User :   no
Doctor :   Ok,
Doctor :   first abstain from sexual intercourse for atleast four days from now.
Doctor :   Second take Tab.Claritin twice daily for two days.
User :   ok
Doctor :   Do not apply any other lotions or any other ointments.
User :   should i completely stop using spermicide3
User :   *?
Doctor :   Just wash with luke warm water .
Doctor :   As of now,
Doctor :   you have to stop.
Doctor :   Next time consult an allergist.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor